medications that make you feel sick

  1. 0
    Hello,

    Have you ever felt a side effect when you adminster medications to your patients? Have you notice an unusual side effects when you smell medications? If you have notice it, what do you do and do you believe you are allergic to the medications?

    Numerous of nurses had a decussion about the various senses they felt when opening certain medications and/or drawning up medication into a syringe and wasting the medications. They explain the smell made them feel dizzy and light-headed. They spoken to their physicians about the unusual smell and other side effects. However, their physicians had no explaination for this unusual effect. The nurses began to discuss it with other nurses again and a hollistic nurse had an answer. She believe the medication/s were giving allergic signs/symptoms. Do you believe this could be a possble answer? or it is a forest to give explaination to the unknown? Therefore, I would likd to know your thoughts.

    Have a great evening/day,
    Buttons

    M
  2. 1,685 Visits
    Find Similar Topics
  3. 7 Comments so far...

  4. 0
    Quote from button2cute
    Hello,

    Have you ever felt a side effect when you adminster medications to your patients? Have you notice an unusual side effects when you smell medications? If you have notice it, what do you do and do you believe you are allergic to the medications?

    Numerous of nurses had a decussion about the various senses they felt when opening certain medications and/or drawning up medication into a syringe and wasting the medications. They explain the smell made them feel dizzy and light-headed. They spoken to their physicians about the unusual smell and other side effects. However, their physicians had no explaination for this unusual effect. The nurses began to discuss it with other nurses again and a hollistic nurse had an answer. She believe the medication/s were giving allergic signs/symptoms. Do you believe this could be a possble answer? or it is a forest to give explaination to the unknown? Therefore, I would likd to know your thoughts.

    Have a great evening/day,
    Buttons

    M
    Many people, not just nurses, can have a sensory response to just about anything in the environment. Not necessarily an allergic response. Just unpleasant.

    This is not an allergic reaction/response to the medications. Most meds have an odor and the nurse could become nauseous and/or somewhat dizzy from this common reaction.
  5. 0
    When was recovering peds I would have a splitting headache from the sevo.
    The peds room was 10x8 with seperate ventilation and the glass doors were shut as soon as the stretcher rolled in. I lost quite a bit of weight because by lunch I was too nauseated to eat.
  6. 0
    Quote from hollyster
    When was recovering peds I would have a splitting headache from the sevo.
    The peds room was 10x8 with seperate ventilation and the glass doors were shut as soon as the stretcher rolled in. I lost quite a bit of weight because by lunch I was too nauseated to eat.
    I can imagine, hollyster.

    O.K., age here............in the old days of ether use in preps in OR, it was TOO much for me. But, still not an allergic reaction.

    VIOLENT reaction, yes..........vomited my head off. Bleeechhh!!!!!!!
  7. 0
    Quote from siri
    I can imagine, hollyster.

    O.K., age here............in the old days of ether use in preps in OR, it was TOO much for me. But, still not an allergic reaction.

    VIOLENT reaction, yes..........vomited my head off. Bleeechhh!!!!!!!
    It would be better if it was an allergic reaction, at least you could medicate for that.:wink2:
  8. 0
    Quote from button2cute
    Hello,

    Have you ever felt a side effect when you adminster medications to your patients? Have you notice an unusual side effects when you smell medications? If you have notice it, what do you do and do you believe you are allergic to the medications?

    Numerous of nurses had a decussion about the various senses they felt when opening certain medications and/or drawning up medication into a syringe and wasting the medications. They explain the smell made them feel dizzy and light-headed. They spoken to their physicians about the unusual smell and other side effects. However, their physicians had no explaination for this unusual effect. The nurses began to discuss it with other nurses again and a hollistic nurse had an answer. She believe the medication/s were giving allergic signs/symptoms. Do you believe this could be a possble answer? or it is a forest to give explaination to the unknown? Therefore, I would likd to know your thoughts.

    Have a great evening/day,
    Buttons

    M
    There is one I can think of... Nitro paste will go right through your skin like radiation and give you a hell of a headache.

    Otherwise, most likely diagnosis is hypochondria.
  9. 0
    mucomysssssssttttttttt p.o. misty more like musty
  10. 0
    Quote from cgfnp
    There is one I can think of... Nitro paste will go right through your skin like radiation and give you a hell of a headache.

    Otherwise, most likely diagnosis is hypochondria.
    Cgfnp,

    You are telling me that the aromas of the medications do not effect you in any way? How can one be a hypochondria to aromas?

    I know that some aromas from medications make me feel a little dizzy. However, I am no way a hypochondriac. There are aromas I cannot stand and I will not be in the present of them.

    I am not sure why this occurs and why others have a slight reactions to the medications as well. It is not because they are hypochondriacs...lol.

    Have a good day,
    Buttons


Top